# SDR AALA990798

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201922001
- Condition: Defective
- Location: Row 8b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTING AT 8B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT PATH LIGHT SOCKET AT SEAT 8B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
